IEEE - Institute of Electrical and Electronics Engineers, Inc. - Floquet theory for linear periodic differential equations with discontinuous right-hand side

2009 IEEE International Conference on Control and Automation (ICCA)

Author(s): Michel, A.N. ; Ling Hou
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2009
Conference Location: Christchurch, New Zealand, New Zealand
Conference Date: 9 December 2009
Page(s): 128 - 132
ISBN (CD): 978-1-4244-4707-7
ISBN (Paper): 978-1-4244-4706-0
DOI: 10.1109/ICCA.2009.5410523
Regular:

The Floquet theory for linear periodic differential equations pertains to equations with continuous right-hand side. In the present paper we generalize this theory to systems with discontinuous... View More

Advertisement